Table of Contents
ISRN Mathematical Analysis
Volume 2013 (2013), Article ID 515398, 3 pages
http://dx.doi.org/10.1155/2013/515398
Research Article

Some Properties of Quasinearly Subharmonic Functions and Maximal Theorem for Bergman Type Spaces

Faculty of Organizational Sciences, University of Belgrade, Jove Ilića 154, 11000 Belgrade, Serbia

Received 17 July 2013; Accepted 24 August 2013

Academic Editors: O. Miyagaki and A. M. Peralta

Copyright © 2013 Olivera R. Mihić. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Pavlović and J. Riihentaus, “Classes of quasi-nearly subharmonic functions,” Potential Analysis, vol. 29, no. 1, pp. 89–104, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. Riihentaus, “A generalized mean value inequality for subharmonic functions,” Expositiones Mathematicae, vol. 19, no. 2, pp. 187–190, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. Pavlović, “On subharmonic behaviour and oscillation of functions on balls in Rn,” Publications de l'Institut Mathématique, vol. 55, no. 69, pp. 18–22, 1994. View at Google Scholar · View at MathSciNet
  4. C. Fefferman and E. M. Stein, “Hp spaces of several variables,” Acta Mathematica, vol. 129, no. 3-4, pp. 137–193, 1972. View at Publisher · View at Google Scholar · View at MathSciNet